Duke Mathematical Journal

Complex multiplication cycles on elliptic modular threefolds

Chad Schoen

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 53, Number 3 (1986), 771-794.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14J20: Arithmetic ground fields [See also 11Dxx, 11G25, 11G35, 14Gxx]
Secondary: 14C99: None of the above, but in this section 14G25: Global ground fields 14K22: Complex multiplication [See also 11G15]


Schoen, Chad. Complex multiplication cycles on elliptic modular threefolds. Duke Math. J. 53 (1986), no. 3, 771--794. doi:10.1215/S0012-7094-86-05343-3. http://projecteuclid.org/euclid.dmj/1077305201.

Export citation


  • [1] A. Ash, et al., Smooth compactification of locally symmetric varieties, Math. Sci. Press, Brookline, Mass., 1975.
  • [2] S. Bloch, Torsion algebraic cycles and a theorem of Roitman, Compositio Math. 39 (1979), no. 1, 107–127.
  • [3] S. Bloch, Algebraic cycles and values of $L$-functions, J. Reine Angew. Math. 350 (1984), 94–108.
  • [4] S. Bloch, Algebraic cycles and values of $L$-functions. II, Duke Math. J. 52 (1985), no. 2, 379–397.
  • [5] H. Clemens, Homological equivalence, modulo algebraic equivalence, is not finitely generated, Inst. Hautes Études Sci. Publ. Math. (1983), no. 58, 19–38 (1984).
  • [6] D. Cox and S. Zucker, Intersection numbers of sections of elliptic surfaces, Invent. Math. 53 (1979), no. 1, 1–44.
  • [7] P. Deligne, Formes modulaires et représentations de $\rm GL(2)$, Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, Berlin, 1973, 55–105. Lecture Notes in Math., Vol. 349.
  • [8] F. El Zein and S. Zucker, Extendability of normal functions associated to algebraic cycles, Topics in transcendental algebraic geometry (Princeton, N.J., 1981/1982) ed. Philip Griffiths, Ann. of Math. Stud., vol. 106, Princeton Univ. Press, Princeton, NJ, 1984, pp. 269–288.
  • [9] A. Fröhlich and J. Queyrut, On the functional equation of the Artin $L$-function for characters of real representations, Invent. Math. 20 (1973), 125–138.
  • [10] W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [11] S. Lang, Elliptic functions, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London-Amsterdam, 1973.
  • [12] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo, 1971.
  • [13] T. Shioda, On elliptic modular surfaces, J. Math. Soc. Japan 24 (1972), 20–59.
  • [14] S. Zucker, Hodge theory with degenerating coefficients. $L\sb2$ cohomology in the Poincaré metric, Ann. of Math. (2) 109 (1979), no. 3, 415–476.